Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 93, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 9, 2009, 10:46 PM CDT for Stone County, Taney County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 10:46 PM CDT (03:46 UTC)
- Expired
- Jun 9, 2009, 11:20 PM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 11:10 PM CDT | TSTM WND GST 47 | Kimberling City, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1799 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 100346
TORSGF
MOC209-213-100500-
/O.NEW.KSGF.TO.W.0093.090610T0346Z-090610T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL MIDNIGHT CDT.
* AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR CASSVILLE...MOVING EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
KIMBERLING CITY BY 1125 PM CDT.
INDIAN POINT AND 9 MILES SOUTH OF WEST BRANSON BY 1130 PM CDT.
7 MILES SOUTH OF BRANSON BY 1140 PM CDT.
HOLLISTER BY 1145 PM CDT.
THE TOWNS OF LAMPE...BLUE EYE...TABLE ROCK...RIDGEDALE AND KIRBYVILLE
ARE ALSO IN THE PATH OF THIS TORNADIC STORM.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
ANYONE NEAR OR ALONG TABLE ROCK LAKE SHOULD TAKE COVER NOW. THIS
POTENTIAL TORNADO WILL TRACK NEAR THE LAKE WITHIN THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3649 9360 3675 9358 3674 9332 3668 9278
3650 9278
TIME...MOT...LOC 0345Z 280DEG 32KT 3663 9387
$$
CRAMER2 follow-up statements
000
WWUS53 KSGF 100409
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT TUE JUN 9 2009
MOC209-213-100500-
/O.CON.KSGF.TO.W.0093.000000T0000Z-090610T0500Z/
STONE MO-TANEY MO-
1109 PM CDT TUE JUN 9 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN STONE AND SOUTHERN TANEY COUNTIES...
AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 8 MILES WEST OF LAMPE...OR 11 MILES SOUTHWEST OF
KIMBERLING CITY...MOVING EAST AT 30 MPH.
THIS TORNADO WILL BE NEAR...
8 MILES SOUTH OF KIMBERLING CITY BY 1120 PM CDT.
THE TOWNS OF LAMPE...BLUE EYE AND RIDGEDALE ARE IN THE PATH OF THIS
TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3649 9360 3665 9359 3665 9333 3659 9278
3650 9278
TIME...MOT...LOC 0409Z 291DEG 27KT 3656 9357
$$
CRAMER000
WWUS53 KSGF 100420
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1120 PM CDT TUE JUN 9 2009
MOC209-213-100430-
/O.CAN.KSGF.TO.W.0093.000000T0000Z-090610T0500Z/
STONE MO-TANEY MO-
1120 PM CDT TUE JUN 9 2009
...THE TORNADO WARNING FOR SOUTHERN STONE AND SOUTHERN TANEY COUNTIES
IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3649 9360 3665 9359 3665 9333 3659 9278
3650 9278
TIME...MOT...LOC 0420Z 291DEG 27KT 3653 9348
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 9, 6:10 PM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 9, 6:10 PM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 610 PM CDT TUE JUN 9 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A QUICK UPDATE FOR THE MESOSCALE SITUATION STILL UNFOLDING. UPDRAFTS OVER SOUTHWEST MISSOURI HAVE SHOWN A SLIGHT DOWN TREND IN INTENSITY OVER THE PAST HOUR BUT A FEW SEVERE STORMS REMAIN WHERE JUICY SURFACE PARCELS CAN STILL BE INGESTED. FOR ALL INTENTS AND PURPOSES...THE FRONTAL BOUNDARY IN QUESTION FOLLOWS A WAVY LINE ROUGHLY FROM COLUMBUS THROUGH NIXA...AND INTO EMINENCE. THE ATMOSPHERE HAS STABALIZED CONSIDERABLY NORTH OF THE BOUNDARY. AN UPPER LEVEL DISTURBANCE HAS BEGUN TO MOVE ACROSS THE PLAINS AND HAS PROVIDED ENOUGH LIFT...ALONG WITH LOCALIZED CONVERGENCE...TO INITIATE THUNDERSTORMS IN THE WARM SECTOR OVER NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS. THE WARM FRONT HAS SURGED BACK NORTH IN THIS AREA WITH THE LACK OF CLOUD COVER...AND THIS UNSTABLE AIRMASS IS LIKELY TO PUSH BACK INTO PORTIONS OF SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS THIS EVENING. LOW LEVEL WIND SHEAR WILL BE ON THE INCREASE FROM NOW THROUGH MIDNIGHT...AND MAY REINTRODUCE A TORNADIC THREAT WHERE SURFACE INSTABILITY IS MAINTAINED. IN TERMS OF FLOODING...SOME AREAS HAVE RECEIVED IMPRESSIVE RAINFALL OF 2 TO 4 INCHES. MUCH OF THIS FELL RAPIDLY WITH REPORTS OF 1.5 INCHES PER HOUR AND GREATER. ANY ADDITIONAL RAINFALL WILL OBVIOUSLY AGGREVATE THIS SITUATION...AND THE NEW STORMS SHOULD CONTINUE TO BE EFFICIENT RAIN PRODUCERS UNDER THE HEAVIER CORES. BARJENBRUCH && .DISCUSSION... MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES. WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING). THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH INTO THE AREA. HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE PUSHES IN FROM THE WEST. MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF THUNDERSTORMS IN THE FORECAST. LINDENBERG && .AVIATION... FOR THE 00Z TAFS...CONVECTION STILL FIRING ALONG WARM FRONT/OUTFLOW BOUNDARIES ACROSS THE AREA. CURRENTLY AFFECTING THE JLN TERMINAL AND WILL MOVE INTO THE SGF AREA BY 00Z. ADDITIONAL CONVECTION DEVELOPING OUT IN THE PLAINS WEST OF THE AREA AND COULD AFFECT THE JLN/SGF AREAS LATER TONIGHT. HAVE CEILINGS DROPPING TO AROUND 1500 IN CONVECTION AND VISIBILITIES DOWN TO 1SM. HAVE CONTINUED WIND SHEAR LATE TONIGHT INTO EARLY WEDNESDAY AS LOW LEVEL JET DEVELOPS OVER THE REGION LATE TONIGHT. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 7:08 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 708 PM CDT TUE JUN 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 708 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP ALONG A FRONTAL BOUNDARY AND REMNANT OUTFLOW BOUNDARIES THROUGH THE EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO QUARTER SIZE...DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. THE MAIN TORNADO THREAT WILL BE OVER SOUTHEAST KANSAS INTO FAR WESTERN MISSOURI. TORRENTIAL RAINFALL WILL ACCOMPANY THE THUNDERSTORMS AND MAY TRAIN ACROSS THE SAME LOCATIONS TONIGHT OVER SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI. THIS MAY LEAD TO SOME FLASH FLOODING LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE FRONT WILL LIFT NORTH OF THE AREA LATE TONIGHT BUT WILL BEGIN TO MOVE BACK TO THE SOUTH LATER IN THE DAY WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE AREA IN THE VICINITY OF THE FRONT. HEAVY RAIN AND FLOODING WILL BE POSSIBLE WEDNESDAY NIGHT AS THE FRONT STALLS OUT OVER SOUTHERN MISSOURI. THE FRONT WILL CONTINUE TO MEANDER BACK AND FORTH THROUGH THE REGION OVER THE NEXT SEVERAL DAYS BRINGING A CHANCE OF THUNDERSTORMS TO THE AREA EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 9, 10:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG GOODMAN 36.74N 94.40W
06/09/2009 MCDONALD MO LAW ENFORCEMENT
2 POWER POLES DOWN...LARGE TENT BLOWN DOWN ON HIGHWAY
B...AND NUMEROUS LIMBS BLOWN ACROSS ROADS
&&
KARDELLLocal storm report, Jun 9, 10:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST NEOSHO 36.87N 94.37W
06/09/2009 E60.00 MPH NEWTON MO TRAINED SPOTTER
&&
GCLAYCOMLocal storm report, Jun 9, 10:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 8 W PURDY 36.82N 94.07W
06/09/2009 E70 MPH BARRY MO LAW ENFORCEMENT
PEA SIZE HAIL
&&
KARDELLLocal storm report, Jun 9, 10:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 7 E PINEVILLE 36.59N 94.26W
06/09/2009 MCDONALD MO EMERGENCY MNGR
TREES DOWN ON HIGHWAY K BLOCKING ROAD
&&
KARDELLLocal storm report, Jun 9, 10:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 1 W GOODMAN 36.74N 94.42W
06/09/2009 E1.50 INCH MCDONALD MO TRAINED SPOTTER
&&
KARDELLLocal storm report, Jun 9, 10:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND DMG 3 S FAIRVIEW 36.77N 94.09W
06/09/2009 NEWTON MO LAW ENFORCEMENT
HOUSE DESTROYED
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Flash Flood Warning | SGF | Shannon, Texas | 4 hr |
| Jun 9, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 9, 7:39 PM CDT | Tornado Warning | SGF | Oregon | 66 min |
| Jun 9, 8:05 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 5 hr |
| Jun 9, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| Jun 9, 8:49 PM CDT | Tornado Warning | SGF | Barton, Jasper | 42 min |
| Jun 9, 8:58 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 11 hr |
| Jun 9, 9:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Dent, Hickory, Howell and 8 more | 11 hr |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 61 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 57 min |
| Jun 9, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 62 min |
| Jun 9, 10:33 PM CDT | Tornado Warning | SGF | Barry | 39 min |
| Jun 9, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 53 min |
| Jun 9, 10:59 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 10, 1:32 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 44 min |
| Jun 10, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 72 min |
| Jun 10, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Polk | 86 min |
| Jun 10, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene | 47 min |
| Jun 10, 3:12 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 48 min |
| Jun 10, 3:46 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 27 min |
| Jun 10, 3:52 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 43 min |
| Jun 10, 3:58 AM CDT | Flash Flood Warning | SGF | Polk | 6 hr |
| Jun 10, 7:52 AM CDT | Areal Flood Warning | SGF | Vernon | 9 hr |
| Jun 10, 7:58 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more | 9 hr |
| Jun 10, 9:57 AM CDT | Areal Flood Warning | SGF | Polk | 7 hr |
| Jun 10, 11:47 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 18 hr |
| Jun 10, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 68 min |
| Jun 10, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jun 10, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 55 min |
| Jun 10, 5:26 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Jun 10, 5:31 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 10, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 42 min |
| Jun 10, 5:36 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 54 min |
| Jun 10, 5:53 PM CDT | Tornado Warning | SGF | Vernon | 41 min |
| Jun 10, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 40 min |
| Jun 10, 6:03 PM CDT | Tornado Warning | SGF | Benton | 57 min |
| Jun 10, 6:13 PM CDT | Tornado Warning | SGF | Hickory, St. Clair | 62 min |
| Jun 10, 6:16 PM CDT | Tornado Warning | SGF | Dade | 35 min |
| Jun 10, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 31 min |
| Jun 10, 6:22 PM CDT | Tornado Warning | SGF | Morgan | 53 min |
| Jun 10, 6:25 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair | 5 hr |
| Jun 10, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 53 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 33 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | St. Clair | 40 min |
| Jun 10, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more | 39 min |
| Jun 10, 6:43 PM CDT | Tornado Warning | SGF | Miller | 62 min |
| Jun 10, 6:50 PM CDT | Tornado Warning | SGF | Hickory, Polk | 25 min |
| Jun 10, 6:54 PM CDT | Tornado Warning | SGF | Benton | 46 min |
| Jun 10, 6:58 PM CDT | Tornado Warning | SGF | Morgan | 50 min |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.